It doesn't matter what the situation is, I can just suddenly bust out laughing, and no matter how hard I try, the laughing doesn't stop. It's embarrassing, but it's also frustrating and aggravating because I'm not always wanting to be laughing!
Is it the phenytoin, or the epilepsy?
@A MyEpilepsyTeam Member You are the first person I ever saw admit they were taking that many pills! Sounds just like my early days with SZ taking the same number twice per day. I did same as YOU, research, research and more research. Until the NEURO's made their changes, actually the RESEARCH never stops. I was so glad to join this SITE.
@A MyEpilepsyTeam Member @A MyEpilepsyTeam Member - Excellent point. Here is a link to research what Deanna mentioned. - http://www.pbainfo.org/science
Give u a hug! I was in the research dept. at UCLA for pre-dementia. Medications are a teater-totter routine my husband is a pharmacologist! I am a low dose of every thing but my memory is shot! Thanks
@A MyEpilepsyTeam Member, laughter is a wonderful thing, it really is, but there are times that laughing is NOT the thing to do! I hope it never does that to you!!
I really don't think it's the medication. I've taken the same meds for years, only adding the Dilantin in January. It seems like the laughter started when the dose got upped in April, and continues to get worse/stronger... Surely it'll get better!!
I research everything I can, too, meds, side effects, definitions of my seizures... It's interesting, and helps me understand!!
Analytical of my meds? Hmmm... For years I've looked them up online, concerned about what I was taking, to an extent, but when I was first diagnosed, my family dr had put me on a combination of 25 pills a day, and that's when I said ENOUGH! It was then time for me to see what was what, and get rid of most of that mess! I'm glad I did too!!
Research, is knowledge just waiting to happen!!
I break down and cry silently i have sezures the one that hits my brain makes it hard to move walk at times my spine and head heat up i tremble some and might slam my hand down to get quiet around me so i can fight it wares me out i will hyperventilate my ears will hurt feel raw and like hot running lava after words witch tears me up cause i feel like a freak and then the focal ones i just get real bad head pain and off balance dizzy i am sorry i havent talked hear much i going threw alot just lost three dear people and my other son just informed me he will be leaving for iraq for bit in september i hope all is well with every one and giving hugs to you all have blessed evening
We never share your personal information with anyone.